# SDR ASAA2015021010612

- Difficulty date: February 10, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 23,225 hours, 6,939 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH003858
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 36,109 hours, 11,118 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER STARTING THE NR 2 ENGINE,  THE NR 2 ELECTRIC GENERATOR WOULD NOT COME ON. ZERO FREQS, ZERO VOLTS. ACFT GROUNDED.  R & R NR 2 ENGINE IDG ASSY IAW MM 24-11-11-400-801.  OPS AND LEAK CHECKED NORMAL.
